Biblioteca de la Universidad Complutense de Madrid

Dynamics in Dumbbell domains. I: Continuity of the set of equilibria.

Impacto



Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2006) Dynamics in Dumbbell domains. I: Continuity of the set of equilibria. Journal of Differential Equations, 231 (2). 551-597 . ISSN 0022-0396

[img]
Vista previa
PDF
456kB

URL Oficial: http://www.sciencedirect.com/science/journal/00220396



Resumen

We analyze the dynamics of a reaction–diffusion equation with homogeneous Neumann boundary conditions in a dumbbell domain. We provide an appropriate functional setting to treat this problem and, as a first step, we show in this paper the continuity of the set of equilibria and of its linear unstable manifolds.


Tipo de documento:Artículo
Palabras clave:Reaction-diffusion equation; Stationary solutions; Dumbbell domains; continuity; Homogeneous Neumann boundary conditions
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:13438
Depositado:19 Oct 2011 07:21
Última Modificación:06 Feb 2014 09:49

Sólo personal del repositorio: página de control del artículo